# SDR AALA202302136620

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A300*
- Aircraft serial: 7876
- Aircraft time: 16,425 hours, 6,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Sheared
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND GIRT BAR RETAINED CUP BRACKET RIVET SHEARED AFT. MAINTENANCE INSTALLED NEW RIVET IN BRACKET PER SRM 51-40-02.
